# SDR F3LA2024041900053

- Difficulty date: April 12, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N341FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08516
- Aircraft time: 17,362 hours, 7,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001313403-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION FOUND L/H SHEAR PLATE FR69-70 CRACKED REQUIRES REPLACEMENT AS PER SRM 51-72-11-911-001 REV. 39.  L/H SHEAR PLATE WAS REPLACED AS PER SRM 51-72-11-911-001 REV. 39. MX ACTION IS ACCEPTABLE.
